# SDR SCNA20220427034

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8H4
- Aircraft serial: 42083
- Aircraft time: 12,124 hours, 5,022 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hook
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR SLIDE HOOKS ON DOOR THRESHOLD AND IS PULLING OUT OF BUSSEL. RESOLUTION: REPOSITIONED SLIDE IN BASKET REF M/M 25-66-00
